Access count of this item: 87

Files in This Item:
File Description SizeFormat 
0780-11.pdf1.29 MBAdobe PDFView/Open
Title: ON THE PARTIAL REGULARITY OF BOUNDED WEAK SOLUTIONS TO NONLINEAR DEGENERATE PARABOLIC SYSTEMS OF P-HARMONIC TYPE
Authors: MISAWA, MASASHI
Author's alias: 三沢, 正史
Issue Date: Apr-1992
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 780
Start page: 141
End page: 156
URI: http://hdl.handle.net/2433/82487
Appears in Collections:Variational Problems and Nonlinear Elliptic Equations

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.